Alert archive / Arkansas / Flash Flood Warnings in 2018

Flash Flood Warning 41, NWS Little Rock, AR

March 1, 2018Hot Spring County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Mar 1, 2018, 5:50 AM CST for Hot Spring County, Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2018, 5:50 AM CST (11:50 UTC)
Expired
Mar 1, 2018, 11:32 AM CST
In force
6 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

County Hot Spring County, AR

The radar

The Little Rock radar (KLZK), 79 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 11.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2018-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2018-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1361 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted.

580 
WGUS54 KLZK 011150
FFWLZK
ARC059-011445-
/O.NEW.KLZK.FF.W.0041.180301T1150Z-180301T1445Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
550 AM CST THU MAR 1 2018

The National Weather Service in Little Rock has issued a

* Flash Flood Warning for...
  The Ouachita River below Remmel Dam in...
  Eastern Hot Spring County in southwestern Arkansas...

* Until 845 AM CST

* At 549 AM CST, Dam Operators reported elevated releases at Remmel
  Dam on the Ouachita River.

This is a routine high water event which will result in lowland
flooding along the Ouachita River in Hot Spring County. The current 
flow rate from Remmel Dam at 4 AM is forty four thousand cubic feet 
per second. Initial impacts from Remmel Dam releases will reach the 
bridge on Interstate 30 near Malvern within 1 to 2 hours, with 
maximum impacts occurring within the next 2 to 3 hours. Initial 
impacts will reach Donaldson within the next 3 to 6 hours, with the 
maximum impacts occurring within the next 6 to 8 hours. Impacts will 
reach Friendship in about 10 to 12 hours. Livestock and property 
should be moved out of the floodplain. Flooded roadways should be 
avoided.

* Locations in the warning include but are not limited to areas along
  the Ouachita River near Oak Grove, Midway, Friendship, and Jones
  Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a controlled release. You should be on alert for increasing
releases from Remmel Dam. This is an evolving situation and updates
to this statement will be made as more information becomes available.
Do not attempt to drive through flooded roadways. Turn around, don't
drown.

&&

LAT...LON 3443 9289 3443 9287 3442 9287 3439 9285
      3435 9291 3429 9293 3422 9300 3420 9298
      3424 9293 3433 9285 3438 9282 3443 9285
      3444 9289

$$

Brown
2 follow-up statements
978 
WGUS54 KLZK 011440
FFWLZK
ARC059-011745-
/O.EXT.KLZK.FF.W.0041.000000T0000Z-180301T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
840 AM CST THU MAR 1 2018

The National Weather Service in Little Rock has extended the

* Flash Flood Warning for...
    The Ouachita River below Remmel Dam in...
    Eastern Hot Spring County in southwestern Arkansas...

* Until 1145 AM CST

* At 830 AM CST, Dam Operators reported elevated releases at Remmel 
  Dam on the Ouachita River.

This is a routine high water event which will result in lowland 
flooding along the Ouachita River in Hot Spring County. The current 
flow rate from Remmel Dam at 830 AM is forty one thousand cubic feet 
per second. Initial impacts from Remmel Dam releases will reach the 
bridge on Interstate 30 near Malvern within 1 to 2 hours, with 
maximum impacts occurring within the next 2 to 3 hours. Initial 
impacts will reach Donaldson within the next 3 to 6 hours, with the 
maximum impacts occurring within the next 6 to 8 hours. Impacts will 
reach Friendship in about 10 to 12 hours. Livestock and property 
should be moved out of the floodplain. Flooded roadways should be 
avoided.

* Locations in the warning include but are not limited to areas along
  the Ouachita River near Oak Grove, Midway, Friendship, and Jones
  Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a controlled release. You should be on alert for increasing 
releases from Remmel Dam. This is an evolving situation and updates 
to this statement will be made as more information becomes available.
Do not attempt to drive through flooded roadways. Turn around, don't 
drown.

&&

LAT...LON 3443 9289 3443 9287 3442 9287 3439 9285
      3435 9291 3429 9293 3422 9300 3420 9298
      3424 9293 3433 9285 3438 9282 3443 9285
      3444 9289

$$

Brown
017 
WGUS74 KLZK 011732
FFSLZK

Flash Flood Statement
National Weather Service Little Rock AR
1132 AM CST THU MAR 1 2018

ARC059-011739-
/O.CAN.KLZK.FF.W.0041.000000T0000Z-180301T1745Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOT SPRING AR-
1132 AM CST THU MAR 1 2018

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN HOT SPRING
COUNTY... 

The warning has been cancelled for The Ouachita River below Remmel 
Dam...

The current flow rate from Remmel Dam at 1130 AM has dropped below 
thirty thousand cubic feet per second. However, dam operators will 
keep releases higher than normal due to higher than average inflow. 

LAT...LON 3443 9289 3443 9287 3442 9287 3439 9285
      3435 9291 3429 9293 3422 9300 3420 9298
      3424 9293 3433 9285 3438 9282 3443 9285
      3444 9289

$$

Brown

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 1, 4:05 AM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Mar 1, 4:05 AM CST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
405 AM CST Thu Mar 1 2018

.Short Term...Today Through Friday Night

Rain, rain and more rain! Widespread rain/embedded TSRA has been
noted acrs much of the FA overnight and early this mrng. Numerous
reports of flash flooding have already been reported acrs central
and south AR, along with ongoing river flooding.

SW flow aloft has contd to bring a steady stream of moisture/lift
acrs AR of late. The ongoing precip is being aided by an old fntl
bndry, stalled out just to the S of the FA, along with an MCV that
was movg acrs Srn AR. Hi-Res model data cont to show that the
primary area of rain wl gradually dcrs fm the west later this mrng
as an upr lvl trof moves into the region. Wl keep the Flood Watch
posted until noontime today as the flooding threat conts.

Meanwhile, a frontal bndry was just entering the NW corner of AR wl
eventually drop SEwd thru AR later today. Cannot rule out some sctd
rain along the fnt itself. Otherwise, drier air to filter into the
region behind the FROPA.

High pres wl settle into AR for the rest of the fcst PD, providing a
much needed break from the wet weather pattern of late.
&&

.Long Term....Saturday through Wednesday

Initially, surface high pressure will shift to the east, with
temperatures warming a little as winds become more southerly/
southeasterly. A remnant boundary to the southwest will move back to
the north Saturday night into Sunday, with showers and thunderstorms
returning to the forecast as a mid-level trough moves through and
interacts with the remnant boundary. Precip will become a little
more widespread on Sunday night as developing low pressure in the
plains drags a cold front across the state.

Any lingering precip will come to an end around Monday afternoon or
evening, with colder air following the system. With a deepening
upper cyclone in the mid west/western Great Lakes Region, upper flow
will become more northwesterly, with cooler air remaining in place
through at least mid-week next week. For us, this will mean
temperatures below seasonal averages and, over all, fairly nice
weather for the first few days of March. Goodness knows it could
always be (and has been) much worse before.
&&

.LZK Watches/Warnings/Advisories...
Flood Watch until noon CST today FOR Arkansas-Bradley-Calhoun-Clark-
Cleburne-Cleveland-Dallas-Desha-Drew-Faulkner-Garland-Grant-Hot
Spring-Independence-Jackson-Jefferson-Lincoln-Lonoke-Monroe-
Montgomery-Ouachita-Perry-Pike-Polk-Prairie-Pulaski-Saline-White-
Woodruff.
&&

Short Term...44 / Long Term...57
Hazardous weather outlook, Mar 1, 4:49 AM CST, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Little Rock AR
449 AM CST Thu Mar 1 2018

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021100-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
449 AM CST Thu Mar 1 2018

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Widespread rain and embedded thunderstorms will continue across
much of Arkansas this morning. The rainfall will eventually taper
off from the west as the day progresses, once a cold front moves
across the state.

Much of central and southern Arkansas has seen between one and
three inches of rainfall over the last 24 hours. This has only
aggravated the flooding situation across the area. Excessive runoff
will continue today, even well after the rain ends.

.DAYS TWO THROUGH SEVEN...Friday Through Wednesday

Rain chances return to the forecast on Sunday with the next weather
system to affect the region. At this time, severe thunderstorms
are not expected.

Due to the recent prolonged period of heavy rainfall, river stages
are expected to remain high into next week. Flooding will continue
in several river basins, including the Black, White, Cache,
Ouachita, and Saline Rivers.

.Spotter Information Statement...

Spotter activation is not expected at this time.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

44/57

In the hours before

Local storm report, Mar 1, 1:16 AM CST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
116 AM CST THU MAR 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      SUMPTER                 33.49N  92.05W
02/28/2018                   BRADLEY            AR   911 CALL CENTER

            PORTIONS OF HWY 8 SOUTH CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER LZK1800121

COOPER
Local storm report, Mar 1, 1:18 AM CST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
118 AM CST THU MAR 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     FLASH FLOOD      1 N DIXIE               35.09N  91.36W
02/28/2018                   WOODRUFF           AR   911 CALL CENTER

            HWY 33 SOUTH CLOSED NORTH OF DIXIE DUE TO HIGH WATER.

&&

EVENT NUMBER LZK1800122

COOPER
Local storm report, Mar 1, 1:22 AM CST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
122 AM CST THU MAR 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      CARMEL                  33.54N  92.07W
02/28/2018                   BRADLEY            AR   911 CALL CENTER

            PORTIONS OF HWY 8 SOUTH CLOSED DUE TO HIGH WATER.

&&

CORRECTED LOCATION

EVENT NUMBER LZK1800121

COOPER
Local storm report, Mar 1, 1:24 AM CST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
124 AM CST THU MAR 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 AM     FLASH FLOOD      ARKADELPHIA             34.12N  93.05W
03/01/2018                   CLARK              AR   DEPT OF HIGHWAYS

            HWY 51 BRIDGE ACROSS THE OUACHITA RIVER CLOSED DUE TO
            HIGH WATER.

&&

EVENT NUMBER LZK1800123

COOPER
Local storm report, Mar 1, 2:42 AM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
242 AM CST THU MAR 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 AM     FLASH FLOOD      9 WSW ULM               34.53N  91.60W
03/01/2018                   PRAIRIE            AR   DEPT OF HIGHWAYS

            HWY 343 CLOSED FOR 2.5 MILES IN SOUTHERN PRAIRIE COUNTY
            DUE TO HIGH WATER.

&&

EVENT NUMBER LZK1800124

COOPER
Local storm report, Mar 1, 3:02 AM CST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
302 AM CST THU MAR 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     FLASH FLOOD      4 WSW CARLISLE          34.76N  91.80W
02/28/2018                   LONOKE             AR   PUBLIC

            HIGHWAY 381 NEAR HIGHWAY 70 IS FLOODING AND THE WATER
            IS APPROACHING HOMES. A FEW VOLUNTARY EVACUATIONS WERE
            TAKING PLACE. THIS WAS REPORTED ON TWITTER BY LOCAL
            BROADCAST MEDIA.

0630 PM     FLASH FLOOD      CARMEL                  33.54N  92.07W
02/28/2018                   BRADLEY            AR   911 CALL CENTER

            PORTIONS OF HWY 8 SOUTH CLOSED DUE TO HIGH WATER.

0755 PM     FLASH FLOOD      1 N DIXIE               35.09N  91.36W
02/28/2018                   WOODRUFF           AR   911 CALL CENTER

            HWY 33 SOUTH CLOSED NORTH OF DIXIE DUE TO HIGH WATER.

0846 PM     FLASH FLOOD      6 NE SHERIDAN           34.37N  92.33W
02/28/2018                   GRANT              AR   DEPT OF HIGHWAYS

            HIGHWAY 46 CLOSED DUE TO HIGH WATER.

0924 PM     FLASH FLOOD      1 N PRATTSVILLE         34.33N  92.55W
02/28/2018                   GRANT              AR   DEPT OF HIGHWAYS

            HWY 291 NORTH OF PRATTSVILLE CLOSED DUE TO HIGH WATER.

0926 PM     FLASH FLOOD      3 NE SHERIDAN           34.34N  92.36W
02/28/2018                   GRANT              AR   DEPT OF HIGHWAYS

            9.6 MILES OF HWY 46 NORTHEST OF SHERIDAN CLOSED DUE TO
            HIGH WATER.

0934 PM     FLASH FLOOD      2 N PRATTSVILLE         34.34N  92.55W
02/28/2018                   GRANT              AR   DEPT OF HIGHWAYS

            HIGHWAY 291 NORTH OF PRATTSVILLE CLOSED DUE TO HIGH
            WATER.

1005 PM     FLASH FLOOD      1 ENE BISMARCK          34.32N  93.15W
02/28/2018                   HOT SPRING         AR   PUBLIC

            WATER IS FLOODED OVER HICKORY GROVE RD IN BISMARCK

1022 PM     FLASH FLOOD      2 WSW GEORGETOWN        35.12N  91.49W
02/28/2018                   WHITE              AR   911 CALL CENTER

            JONES ISLAND ROAD CLOSED DUE TO HIGH WATER

1022 PM     FLASH FLOOD      3 E MCRAE               35.11N  91.77W
02/28/2018                   WHITE              AR   911 CALL CENTER

            VINITY RD. NEAR MCRAE CLOSED DUE TO HIGH WATER.

1022 PM     FLASH FLOOD      3 SW WALKER             35.09N  91.73W
02/28/2018                   WHITE              AR   911 CALL CENTER

            BAYOU ROAD CLOSED DUE TO HIGH WATER.

1022 PM     FLASH FLOOD      4 SE GRIFFITHVILLE      35.08N  91.59W
02/28/2018                   WHITE              AR   911 CALL CENTER

            HWY 11 AT FLETCHER ELLIS RD CLOSED DUE TO HIGH WATER.

1022 PM     FLASH FLOOD      2 ESE GRIFFITHVILLE     35.11N  91.61W
02/28/2018                   WHITE              AR   911 CALL CENTER

            FRANK SENKO RD AT HWY 11 CLOSED DUE TO HIGH WATER.

1024 PM     FLASH FLOOD      BROOKS                  34.57N  92.45W
02/28/2018                   SALINE             AR   PUBLIC

            WIDESPREAD FLASH FLOODING ONGOING IN AND NEAR THE
            COMMUNITIES OF ALEXANDER... SHANNON HILLS... BAUXITE...
            SARDIS... AND BRYANT IN SALINE COUNTY.

1024 PM     FLASH FLOOD      2 W GEORGETOWN          35.13N  91.49W
02/28/2018                   WHITE              AR   911 CALL CENTER

            HEATHSCOTT ROAD NEAR GEORGETOWN CLOSED DUE TO HIGH
            WATER.

1030 PM     FLASH FLOOD      ROLAND                  34.90N  92.50W
02/28/2018                   PULASKI            AR   TRAINED SPOTTER

            HIGH WATER COVERING VINCENT AND BEALE STREETS IN
            ROLAND.

1030 PM     FLASH FLOOD      EL PASO                 35.13N  92.10W
02/28/2018                   WHITE              AR   PUBLIC

            RIDGE RD IN EL PASO CLOSED DUE TO HIGH WATER

1100 PM     FLASH FLOOD      3 SE SPRINGFIELD        35.24N  92.53W
02/28/2018                   CONWAY             AR   911 CALL CENTER

            SPRINGFIELD RD CLOSED DUE TO HIGH WATER NEAR THE
            CONWAY/FAULKNER COUNTY LINE

1145 PM     FLASH FLOOD      KIRBY                   34.25N  93.64W
02/28/2018                   PIKE               AR   911 CALL CENTER

            PALESTINE RD IN KIRBY CLOSED DUE TO HIGH WATER.

1200 AM     FLASH FLOOD      CADDO VALLEY            34.18N  93.07W
03/01/2018                   CLARK              AR   911 CALL CENTER

            ROADS CLOSED IN CADDO VALLEY DUE TO FLASH FLOODING.

1200 AM     FLASH FLOOD      AMITY                   34.26N  93.46W
03/01/2018                   CLARK              AR   911 CALL CENTER

            FLASH FLOODING ONGOING IN AMITY

1205 AM     FLASH FLOOD      RICHWOODS               34.04N  93.09W
03/01/2018                   CLARK              AR   911 CALL CENTER

            WIDESPREAD FLASH FLOODING CONTINUES ACROSS EASTERN
            CLARK COUNTY.

1239 AM     FLASH FLOOD      ARKADELPHIA             34.12N  93.05W
03/01/2018                   CLARK              AR   DEPT OF HIGHWAYS

            HWY 51 BRIDGE ACROSS THE OUACHITA RIVER CLOSED DUE TO
            HIGH WATER.

0103 AM     FLASH FLOOD      MALVERN                 34.36N  92.81W
03/01/2018                   HOT SPRING         AR   911 CALL CENTER

            FLASH FLOODING ONGOING IN MALVERN. SEVERAL ROADS CLOSED
            THROUGHOUT TOWN.

0213 AM     FLASH FLOOD      9 WSW ULM               34.53N  91.60W
03/01/2018                   PRAIRIE            AR   DEPT OF HIGHWAYS

            HWY 343 CLOSED FOR 2.5 MILES IN SOUTHERN PRAIRIE COUNTY
            DUE TO HIGH WATER.

&&

EVENT NUMBER LZK1800100 LZK1800121 LZK1800122 LZK1800101 LZK1800106
LZK1800105 LZK1800102 LZK1800103 LZK1800108 LZK1800110 LZK1800111
LZK1800112 LZK1800113 LZK1800104 LZK1800109 LZK1800107 LZK1800114
LZK1800120 LZK1800119 LZK1800116 LZK1800117 LZK1800118 LZK1800123
LZK1800115 LZK1800124

COOPER

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 8:10 PM CSTFlash Flood WarningLZKClark, Dallas, Garland, Grant, Hot Spring, Jefferson and 5 more12 hr
Feb 28, 8:35 PM CSTFlash Flood WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie11 hr
Feb 28, 9:28 PM CSTFlash Flood WarningLZKCleburne, Conway, Faulkner, Independence, Jackson, Lonoke and 6 more5 hr
Feb 28, 9:36 PM CSTFlash Flood WarningLZKConway, Garland, Logan, Montgomery, Perry, Polk and 4 more4 hr
Feb 28, 11:34 PM CSTFlash Flood WarningLZKHot Spring3 hr
Feb 28, 11:53 PM CSTFlash Flood WarningLZKArkansas, Calhoun, Clark, Cleveland, Dallas, Desha and 4 more8 hr
Mar 1, 1:04 AM CSTFlash Flood WarningLZKBradley, Calhoun, Cleveland, Desha, Drew, Lincoln and 1 more7 hr
Mar 1, 2:02 AM CSTAreal Flood WarningLZKCleburne, Conway, Faulkner, Independence, Jackson, Lonoke and 6 more15 hr
Mar 1, 2:06 AM CSTAreal Flood WarningLZKConway, Garland, Logan, Montgomery, Perry, Polk and 4 more12 hr
Mar 1, 2:28 AM CSTFlash Flood WarningLZKHot Spring3 hr
Mar 1, 7:58 AM CSTAreal Flood WarningLZKClark, Dallas, Faulkner, Garland, Grant, Hot Spring and 6 more9 hr
Mar 1, 8:01 AM CSTAreal Flood WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln, Lonoke and 4 more9 hr
Mar 1, 8:08 AM CSTAreal Flood WarningLZKBradley, Calhoun, Desha, Drew, Lincoln, Ouachita9 hr

Nearby

Flash Flood Warnings in Arkansas, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.